# SDR CA121016004

- Difficulty date: October 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN THE FLIGHT DECK.  NO IMMEDIATE WORD ON WHAT CAUSED THE SMOKE TO ENTER THE COCKPIT AND THERE WERE NO SIGNS OF FIRE ON THE PLANE.
